Absolute stability of nonlinear systems with high-frequency parametric excitation
Differencialʹnye uravneniâ, Tome 30 (1994) no. 7, pp. 1282-1283
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_7_a25,
author = {A. V. Savkin},
title = {Absolute stability of nonlinear systems with high-frequency parametric excitation},
journal = {Differencialʹnye uravneni\^a},
pages = {1282--1283},
year = {1994},
volume = {30},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_7_a25/}
}
A. V. Savkin. Absolute stability of nonlinear systems with high-frequency parametric excitation. Differencialʹnye uravneniâ, Tome 30 (1994) no. 7, pp. 1282-1283. http://geodesic.mathdoc.fr/item/DE_1994_30_7_a25/